MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TUBE TRACHEOSTOMY AND TUBE CUFF

TRACOE MEDICAL GMBH TRACOE SILCOSOFT; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number REF 373-4.0-C45
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Tracheostomy tube with one size printed on wing and a different size printed on balloon.
 
Event or Problem Description

Brand Name
TRACOE SILCOSOFT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm rheinland-pfalz D-552 68
DE  D-55268
MDR Report Key10756919
Report Number10756919
Device Sequence Number11722701
Product Code JOH
UDI-Device Identifier04035324031399
UDI-Public(01)04035324031399
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
Report Date (Section F) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberREF 373-4.0-C45
Device Catalogue NumberREF 373-4.0-C45
Device Lot Number1000166737
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer10/29/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/12/2020